MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an endoscopic submucosal dissection (esd) procedure to treat early stomach cancer performed on (b)(6) 2025.During the procedure, the clip could not be deployed.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6).Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6).Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.Block h11: investigation results the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned with the clip assembly attached and was able to perform a full deployment without any issues.Dimensional analysis was also performed between the hooks of the bushing, and both sides were noted to be within specification.No other problems with the device were noted.The reported event of the clip being unable to be released from the catheter was not confirmed.It was found that the investigation did not detect any defects related to the reported problem, as the clip assembly was returned fully deployed.Taking all available information into consideration, the most probable cause of this complaint is device problem excluded.
 
Event or Problem Description

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24307286
Report Number3005099803-2026-00550
Device Sequence Number9679747
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)270423(10)33888744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0033888744
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight65 KG